# SDR HALA2015031100043

- Difficulty date: March 11, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 47,845 hours, 8,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140T25409
- Condition: Cracked
- Location: Bs 1087-1109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1087 TO 1109 AT RBL 39.5, WATER LINE 200 INTERCOSTAL UPPER FLANGE HAS SEVERAL CRACKS.  R & R INTERCOSTAL UPPER FLANGE AT STA 1087 TO 1109, IAW SRM 51-40-02-0G-O.
